MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR

ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number 37800
Medical Device Problem Codes High impedance (1291); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient went to see provider because nausea symptoms had returned.Originally implanted in (b)(6) last (b)(6).Impedance was out of range and patient stated that she had been doing a lot of heavy lifting recently.Surgeon scheduled her for a possible lead/ battery revision.Went in and changed the battery.Patient returned back to normal impedance range.Patient is to follow up with surgeon in 2 weeks.
 
Additional Manufacturer Narrative
Patient had battery replacement due to return of symptoms.Impedance out of range.Patient is doing fine with new battery.No further action to be taken.

Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer (Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key22322833
Report Number3027386225-2025-00069
Device Sequence Number8812446
Product Code LNQ
UDI-Device Identifier00763000449704
UDI-Public00763000449704
Combination Product (Y/N)N
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale